Advanced SearchSearch Tips
MC2 Rings
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 4,  2008, pp.651-663
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.4.651
 Title & Authors
MC2 Rings
Wei, Jun-Chao;
  PDF(new window)
In this paper, we first study some characterizations of left MC2 rings. Next, by introducing left nil-injective modules, we discuss and generalize some well known results for a ring whose simple singular left modules are Y J-injective. Finally, as a byproduct of these results we are able to show that if R is a left MC2 left Goldie ring whose every simple singular left R-module is nil-injective and GJcp-injective, then R is a finite product of simple left Goldie rings.
left MC2 rings;simple singular modules;left nil-injective modules;
 Cited by
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal,;;

Kyungpook mathematical journal, 2012. vol.52. 2, pp.179-188 crossref(new window)
On Rings Containing a Non-essential nil-Injective Maximal Left Ideal, Kyungpook mathematical journal, 2012, 52, 2, 179  crossref(new windwow)
Left Rings, International Journal of Mathematics and Mathematical Sciences, 2011, 2011, 1  crossref(new windwow)
J. C. Wei, The rings characterized by minimal left ideal, Acta. Math. Sinica. English. Series, 21(3)(2005), 473-482. crossref(new window)

W. K. Nicholson and J. F. Watters, Rings with projective socle, Proc. Amer. Math. Soc., 102(1988), 443-450. crossref(new window)

W. K. Nicholson and M. F. Yousif, Minijective rings, J. Alg., 187(1997), 548-578. crossref(new window)

T. Y. Lam and Alex S. Dugas, Quas-duo rings and stable range descent, Journal of pure and applied algebra, 195(2005), 243-259. crossref(new window)

Roger Yue Chi Ming, On Quasi-Frobeniusean and Artinian rings, Publications De L'institut Math ematique, 33(1983), 239-245.

Roger Yue Chi Ming, On quasi-injectivity and Von Neumann regularity, Mounatshefte fr Math, 95(1983), 25-32. crossref(new window)

Jin Yong Kim, Certain rings whose simple singular modules are Gp−injective, Proc. Japan Acad. Ser. A, 81(2005), 125-128. crossref(new window)

W. K. Nicholson and M. F. Yousif, Weakly continuous and C2-rings, Comm in Alg., 29(6)(2001), 2429-2466. crossref(new window)

W. Xue, A note on Y J−injectivity, Riv. Mat. Univ. Parma, 6(1)(1998), 31-37.

J. Chen and N. Ding, On generalizations of injectivity, in International Symposium on Ring Theory (Kyongju, 1999), 85-94, Birkhauser, Boston, Boston, MA., 2001. crossref(new window)

Roger Yue Chi Ming, On p−injectivity and generalizations, Riv. Mat. Univ. Parma, 5(5)(1996), 183-188.

Roger Yue Chi Ming, N. K. Kim, S. B. Nam and J. Y. Kim, On simple singular GP-injective modules, Comm in Alg., 27(5)(1999), 2087-2096. crossref(new window)

W. K. Nicholson and E. Sanchez Campos, Rings with the dual of the isomorphism theorem, Journal of Alg., 271(2004), 391-406. crossref(new window)

G. O. Michler and O. E. Villamayor, On rings whose simple modules are injective, J. Alg., 25(1973), 185-201. crossref(new window)